CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Chain transitivity and uniform persistence 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 7, 页码: 1071-1076
Authors:  Zheng, ZH;  Huang, TS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Persistence and global stability for a three-species ratio-dependent predator-prey system with time delays in two-patch environments 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 4, 页码: 533-541
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
time delay  diffusion  uniform persistence  global asymptotic stability  
uniformpersistenceandglobalattractivityfornonautonomouscompetitivessystemswithdispersion 期刊论文
journalofsystemsscienceandcomplexity, 2002, 卷号: 15, 期号: 3, 页码: 307
Authors:  Song Xinyu;  Chen Lansun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Persistence and global stability for a delayed nonautonomous predator-prey system without dominating instantaneous negative feedback 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 卷号: 262, 期号: 1, 页码: 50-61
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
uniform persistence  global stability  delay  Lyapunov functional  
Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 40, 期号: 4-5, 页码: 577-588
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
time delay  diffusion  uniform persistence  global asymptotic stability  
Harmless delays and global attractivity for nonautonomous predator-prey system with dispersion 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 39, 期号: 5-6, 页码: 33-42
Authors:  Song, XY;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
harmless delays  global attractivity  dispersion  
Persistence and global stability for two-species nonautonomous competition Lotka-Volterra patch-system with time delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1999, 卷号: 37, 期号: 8, 页码: 1019-1028
Authors:  Zhang, JR;  Chen, LS;  Chen, XD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
diffusion  time delay  uniform persistence  global asymptotic stability  
Persistence and extinction in two species reaction-diffusion systems with delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 156, 期号: 1, 页码: 71-92
Authors:  Ruan, SG;  Zhao, XQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional  
Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1998, 卷号: 35, 期号: 6, 页码: 33-40
Authors:  Song, XY;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
diffusion  time delay  uniform persistence  global asymptotic stability